# SDR CA960527103

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 1083
- Engine: Cont O470R
- Propeller: Mcauly 2A36C29
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Ail Bal Wght Att
- Part time: 2,510 hours
- Component: Stinson
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS 1/4 INCH LONG RADIATING FROM 3 HOLES FOR THE ATTACHMENT OF THE STEEL BALANCE WEIGHT ON THE OUTBOARD LEADING EDGE OF RIGHT HAND AILERON.
